Vascular Spasm During Heparin-Dihydroergotamine Prophylaxis in a Quadriplegic Patient: Case History

Gregory Mcdowell, Robert Blatman, Warren Stamp, Axel Joob, Charles Tegtmeyer, Irving L. Kron

Research output: Contribution to journalArticle

Abstract

Lower extremity ischemia occurred in a quadriplegic patient following dihy droergotamine-heparin prophylaxis. Ergotamine should be used with caution in paralyzed patients.

Original languageEnglish (US)
Pages (from-to)226-230
Number of pages5
JournalVascular and endovascular surgery
Volume23
Issue number3
DOIs
StatePublished - May 1989
Externally publishedYes

ASJC Scopus subject areas

  • Surgery
  • Cardiology and Cardiovascular Medicine

Fingerprint Dive into the research topics of 'Vascular Spasm During Heparin-Dihydroergotamine Prophylaxis in a Quadriplegic Patient: Case History'. Together they form a unique fingerprint.

  • Cite this